[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Highs on humalog



My endo told me that as many as 5% of diabetics are allergBBradRN wrote:
> 
> You might ask your MD about the possibility of an allergy to the Humalog.Rule
> out everything.

My endo told me that as many as 5% of diabetics are allergic to Humalog.
She didn't elaborate about the symptoms, but it may be that it manifests
itself as a rush of counter-regulatory hormones (glucagon,
catecholamines, and cortisol) that drives BG up in a rebound fashion
after lows. May also be the cause of redness around the injection site
that can't be explained by infection. Just thinking out loud, don't have
any literature to back it up. I'll check Medline and get back to you.

Kevin
> Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/
Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/